# SDR ASAA2021100336170

- Difficulty date: October 3, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 98 hours, 27 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT INTO SEA ON THE HAWKS ARRIVAL, A/C WENT OVER FMC SPEED BY OVER 20 KTS WHILE IN "VNAV PATH". A/C DID NOT REVERT TO "VNAV SPEED". GROUNDED - YES. REF 737 SYSTEMS HANDBOOK 11.030 PG 29 - UNABLE TO DETERMINE WHY A/C DID NOT REVERT TO VNAV SPEED - NOTE PER SAME HANDBOOK PAGE - VNAV "MAY" RVERT TO VNAV SPEED TO PREVENT OVERSPEED. UNKNOWN ABOVE OR BELOW 10K' AND FMC TARTET SPEED. BITE CHK'D/CURRENT STATUS DFCS'S, ADIRU'S A/T CURRENT STATUS, FMC PERFORMANCE FACTORS VERIFIED, FMC OPERATIONAL TEST PER AMM 34-61-00 GOOD. NO HISTORY.
